MAUDE Adverse Event Report: Alcon Research, LLC - Alcon Precision Device Alcon Closure System (ACS), Nylon; Suture, Nonabsorbable, Synthetic, Polyamide

Alcon Research, LLC - Alcon Precision Device Alcon Closure System (ACS), Nylon; Suture, Nonabsorbable, Synthetic, Polyamide
Catalog Number 8065208001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that during glaucoma shunt implant surgery an ophthalmic suture filament broke off between a needle holder and tying forceps in patient¿s left eye.The broken suture was replaced, and tissue had to be re-sutured again with no further impact on the patient.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Alcon Closure System (ACS), Nylon
Common Device Name
Suture, Nonabsorbable, Synthetic, Polyamide
Manufacturer (Section D)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50497103
Report Number2523835-2026-00887
Device Sequence Number10630628
Product Code GAR
UDI-Device Identifier00380652080019
UDI-Public(01)00380652080019(17)301130(11)251209(10)17UN5Y
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K930517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065208001
Device Lot Number17UN5Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured12/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown